# SDR 20000413SH030

- Difficulty date: August 1, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transducer
- Part number: 222375077105
- Part serial: 4391851
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE READING FLUCTUATIONS.  REMOVED AND REPLACED.   (X)
